# SDR MWEA99522

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59128702
- Condition: Dented
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AT STATION 980 L18R WAS DENTED.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
